# SDR SIMA200708502

- Difficulty date: March 25, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 10,404 hours, 8,667 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CABIN WOULD NOT COOL AND SMOKE REPORTED IN CABIN.  RESECURED DUCT UNDER FLOOR IAW EMB AMM.  PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
